Existence of Positive Solution to a Quasilinear Elliptic Problem in <B>R</B><SUP>N</SUP>

Journal Title: Surveys in Mathematics and its Applications - Year 2006, Vol 1, Issue 0

Abstract

In this paper we prove the existence of positive solution for the following quasilinear problem &lt;BR&gt;∆&lt;sub&gt;p&lt;/sub&gt;u = a(x)f(u) in &lt;B&gt;R&lt;/B&gt;&lt;sup&gt;N&lt;/sup&gt; &lt;BR&gt;u &gt; l &gt;0 in &lt;B&gt;R&lt;/B&gt;&lt;sup&gt;N&lt;/sup&gt; &lt;BR&gt;u(x) → l, as |x| → ∞ &lt;BR&gt;where ∆&lt;sub&gt;p&lt;/sub&gt;(1 &lt; p &lt; ∞) is the p -Laplacian operator.The proof is based on the results due to Diaz-Saa [Revista de Mathematicas aplicadas, 2000].

Authors and Affiliations

Dragos Patru Covei

Keywords

Related Articles

A unique common fixed point theorem for occasionally weakly compatible maps

The aim of this paper is to establish a unique common fixed point theorem for two pairs of occasionally weakly compatible single and multi-valued maps in a metric space. This result improves the result of Türkoglu et al....

Fixed points for multivalued contractions on a metric space

The purpose of this paper is to prove a fixed point theorem for multivalued operators and a fixed point theorem for multivalued weakly Picard operators in the terms of τ -distance.

New result of existence of periodic solution for a Hopfield neural networks with neutral time-varying delays

In this paper, a Hopfield neural network with neutral time-varying delays is investigated by using the continuation theorem of Mawhin's coincidence degree theory and some analysis technique. Without assuming the continuo...

Fixed point theorems for generalized weakly contractive mappings

In this paper several fixed point theorems for generalized weakly contractive mappings in a metric space setting are proved. The set of generalized weakly contractive mappings considered in this paper contains the family...

Multivalued Perov-type theorems in generalized metric spaces

In this paper we present some fixed point results for multivalued operators, which extend the ones given by A.I. Perov and A.V. Kribenko, as well as some recent contributions due to A. Bucur, L. Guran and A. Petruşel.

Download PDF file
  • EP ID EP139566
  • DOI -
  • Views 72
  • Downloads 0

How To Cite

Dragos Patru Covei (2006). Existence of Positive Solution to a Quasilinear Elliptic Problem in <B>R</B><SUP>N</SUP>. Surveys in Mathematics and its Applications, 1(0), 111-116. https://europub.co.uk./articles/-A-139566